Malaysia Leading Online Shopping Marketplace

PANADOL EXTRA 500MG 2*6S

No Rating Yet
12 Sold
RM 11.60 / Per Item

   Free Shipping
Free shipping East Malaysia for orders over RM50.00
Free shipping West Malaysia for orders over RM50.00

Color

Plase select product variation first


Quantity

17 Items Left

Total :
RM 11.60

Store Overview


PHARM SUISSE
10 hours ago
Products 941 Joined Within a Year
Followers 380 Cancellation Rate 0%
Rating 5

Product Specification


Category
: Health & Beauty  >  Medical Supplies  >  Over The Counter Medicine
Brand
: PANADOL
Model
: Not Specified
SKU
: PS000679
Dimension (Length x Width x Height)
: 1.00 x 1.00 x 1.00
Weight(KG)
: 1.00
Manufacturing Country
: Malaysia
Warranty Type
: No Warranty
Warranty Value
: -
Warranty Description
: -
Ship From
: Pulau Pinang

Product Description


Product Details

Panadol Extra is suitable for customers who want the benefits of Panadol, plus a little more pain relieving power from strong pain such as tension headaches, bad backaches and period pain. Data show that this dual-action formulation has up to 37% more pain-relieving power than standard Panadol. Despite this extra effect, it remains gentle on the stomach.

Overview

Panadol Extra is a paracetamol-based analgesic that provides gentle relief from strong pain and discomfort associated with:

Headaches, including Migraine
Body Aches
Muscular Aches & Pains
Cold & Flu Symptoms
Joint Pain/Osteoarthritis
Period Pain
Toothaches
Sore Throat
Panadol Extra is strong on pain and gentle on the body. Like all Panadol products, Panadol Extra is virtually free of side effects and can be used with most medications, when taken as directed.

Directions

Adults (including the elderly) and children aged 12 years and over:
Oral administration only.
1-2 tablets (500mg paracetamol/ 65mg caffeine, 1000mg paracetamol/130mg caffeine), taken every 4-6 hours, as required.
Maximum daily dose: 4000mg paracetamol/520mg caffeine.
Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
Can be taken with or without food.
Not recommended for children under 12 years of age.

Active Ingredients

500mg Paracetamol
65mg caffeine



Product Review


reviews

- / 5.0


  • Browsing History
  • Official Store
  • 0 Shopping Cart
  • Wishlist
  • Voucher Center
  • Information
  • Chat
  • Login / Signup
  • What's In The Box
  • Share
  • Back
  • Back To Top
  • ©2022 PG MALL. All Rights Reserved.